# SDR FDEA202110312698

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 114N407618
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#9 SLAT, INTERNAL COVE PANEL IS CRACKED @ OSS 604 REMOVED & REPLACE COVE PANEL ASSY IAW BAC DWG 114N4003 REV G & BAC DWG 114N4076   REV C
